Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Kansas City, MO

May 30, 2007Clay County, Missouri

NWS Kansas City, MO issued this flash flood warning at May 30, 2007, 3:25 PM CDT for Clay County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2007, 3:25 PM CDT (20:25 UTC)
Expired
May 30, 2007, 9:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Clay County, MO

The radar

The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:25 PM CDTFLASH FLOODLiberty, MOSEVERAL INCHES OF WATER ON I-35.
May 30, 5:14 PM CDTFLASH FLOODMosby, MO122ND STREET CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 302031
FFWEAX
MOC047-310230-
/X.NEW.KEAX.FF.W.0011.070530T2025Z-070531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
328 PM CDT WED MAY 30 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 930 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES OF OVER 2 INCHES OF RAIN IN THE PAST  
  HOUR OVER SOUTHERN AND CENTRAL CLAY COUNTY...WITH AN ADDITIONAL    
  INCH ACCUMULATION LIKELY DURING THE NEXT HOUR WILL LEAD TO FLASH   
  FLOODING...PARTICULARLY IN LOW LYING AND FLOOD PRONE AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLAYCOMO...GLADSTONE...KEARNEY...LIBERTY...AVONDALE...GLENAIRE...
  HOLT...MISSOURI CITY...OAKVIEW AND PLEASANT VALLEY.

A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3945 9457 3929 9458 3913 9459 3918 9429
      3946 9421

$$

21
3 follow-up statements
000 
WGUS73 KEAX 302134
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT WED MAY 30 2007

MOC047-310230-
/X.CON.KEAX.FF.W.0011.000000T0000Z-070531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MO-
431 PM CDT WED MAY 30 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY COUNTY UNTIL 930 PM
CDT...

AT 426 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY 
HEAVY RAINFALL CONTINUING ACROSS THE WARNED AREA. DOPPLER RADAR 
ESTIMATED 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS CENTRAL CLAY 
COUNTY IN THE PAST 2 HOURS. LOCAL LAW ENFORCEMENT HAS REPORTED 
SEVERAL INCHES OF WATER FLOWING AND PONDING ON INTERSTATE 35 NEAR 
THE TOWN OF LIBERTY.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CLAYCOMO...GLADSTONE...KEARNEY...LIBERTY...AVONDALE...
GLENAIRE...HOLT...MISSOURI CITY...OAKVIEW AND PLEASANT VALLEY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3945 9457 3929 9458 3913 9459 3918 9429
      3946 9421

$$

21
000 
WGUS73 KEAX 302223
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT WED MAY 30 2007

MOC047-310230-
/X.CON.KEAX.FF.W.0011.000000T0000Z-070531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MO-
520 PM CDT WED MAY 30 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY COUNTY UNTIL 930 PM
CDT...

AT 516 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY 
RAINFALL MOVING EAST OF THE WARNED AREA. HOWEVER...LIGHT RAINS 
CONTINUED OVER THE AREA...WITH LOCAL LAW ENFORCEMENT REPORTING THE 
CLOSURE 122ND ROAD NORTH OF LIBERTY. IN ADDITION...A FEW WATER 
RESCUES WERE REPORTED FROM CLAY COUNTY LATE THIS AFTERNOON.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CLAYCOMO...GLADSTONE...KEARNEY...LIBERTY...AVONDALE...
GLENAIRE...HOLT...MISSOURI CITY...OAKVIEW AND PLEASANT VALLEY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.


LAT...LON 3945 9457 3929 9458 3913 9459 3918 9429
      3946 9421

$$

21
000 
WGUS73 KEAX 302324
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 PM CDT WED MAY 30 2007

MOC047-302334-
/X.CAN.KEAX.FF.W.0011.000000T0000Z-070531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MO-
619 PM CDT WED MAY 30 2007

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLASH FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY. MOTORIST SHOULD CONTINUE TO 
EXERCISE CAUTION AND BE ALERT FOR STANDING WATER EARLY THIS EVENING 
AT LOW WATER CROSSINGS AND UNDERPASSES PRONE TO HIGH WATER.


LAT...LON 3945 9457 3929 9458 3913 9459 3918 9429
      3946 9421

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:55 AM CDT, 8 hours 30 minutes earlier.

Area forecast discussion, May 30, 6:55 AM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 AM CDT WED MAY 30 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/421 AM CDT WED MAY 30 2007/
MESSY WEATHER PATTERN SETTING UP ACROSS THE REGION IN THE SHORT
TERM. LOOKING ALOFT...A WEAK UPPER LEVEL DISTURBANCE WAS DRIFTING
NORTHWARD ACROSS EASTERN OKLAHOMA. A MORE SIGNIFICANT UPPER LOW
WAS FOUND ACROSS EASTERN MONTANA WITH A STRONG VORT MAX TRACKING
ALONG THE SOUTHERN EDGE OF THIS SYSTEM ACROSS WESTERN COLORADO.  AT
THE SURFACE...A COLD FRONT STRETCHED ACROSS CENTRAL PORTIONS OF
NEBRASKA AND KANSAS WHERE WIDESPREAD CONVECTION HAD FORMED.

DECIDED TO HIT POPS PRETTY HARD TODAY...ESPECIALLY ACROSS THE
WESTERN CWA. WHILE THE CONVECTIVE COMPLEX ACROSS THE PLAINS HAD BEEN
SHOWING A WEAKENING TREND...IT LOOKS LIKE IT MAY HOLD TOGETHER
ENOUGH TO GIVE EASTERN KANSAS AND WESTERN MISSOURI DECENT COVERAGE
OF SHOWERS AND ISOLATED THUNDERSTORMS THIS MORNING. IN
ADDITION...REGIONAL RADARS SHOW THE WEAK UPPER CIRCULATION ALONG THE
OKLAHOMA/ARKANSAS BORDER DRIFTING ALMOST DUE NORTH. BY
AFTERNOON...ADDITIONAL DEVELOPMENT IS EXPECTED WITH THE APPROACH OF
THE MAIN COLD FRONT. THE WRF-NAM AND GFS ARE SIMILAR WITH BRINGING
THIS FRONT TO THE FORECAST AREAS DOORSTEP BY LATE AFTERNOON...BUT
THEREAFTER THE GFS IS A BIT SLOWER DURING THE OVERNIGHT HOURS WITH
PUSHING THE BOUNDARY THROUGH THE ENTIRE AREA.  KEPT LIKELY POPS
GOING TONIGHT...WITH THE FRONT PUSHING EASTWARD...DIVERGENCE
ALOFT...AND ENERGY ROTATING AROUND THE CLOSED OFF UPPER SYSTEM TO
THE NORTH.  PW VALUES AS THIS SYSTEM MOVES THROUGH THE FORECAST AREA
WILL GENERALLY BE 125 TO 150 PERCENT OF NORMAL.  THEREFORE...THERE
WILL LIKELY BE SOME LOCALLY HEAVY RAINFALL LATE THIS AFTERNOON AND
TONIGHT.  LOOKING AT QPF AMOUNTS...THE GFS LOOKED TO BE TOO HIGH
WITH A SWATH OF UP TO 3 INCHES FROM EAST-CENTRAL KANSAS TO
NORTH-CENTRAL MISSOURI.  GIVEN THE AMOUNT OF MOISTURE AND FORCING
WITH THE SYSTEM...THE WRF-NAM LOOKED UNDERDONE WITH QPF BETWEEN A
HALF AND THREE QUARTERS OF AN INCH PROGGED.  FORECAST RAINFALL
AMOUNTS ARE TRENDED TOWARD HPC GUIDANCE AND THE CANADIAN MODEL WHICH
PAINT GENERALLY AN INCH WITH ISOLATED SPOTS UP TO 1.5 INCHES. AS
MENTIONED IN THE PREVIOUS DISCUSSION...3-6 HOUR FLOOD GUIDANCE
NUMBERS ARE GENERALLY 1.7 TO 2+ INCHES ACROSS THE AREA.  SINCE THE
CURRENT THINKING IS THAT THE AREA WILL NOT GET WIDESPREAD RAINFALL
AMOUNTS ABOVE 1.5 INCHES...WILL CONTINUE TO HOLD OFF ON ISSUING ANY
FLOOD WATCHES.  WILL MENTION THE POTENTIAL FOR HEAVY RAINFALL AND
ISOLATED FLOODING IN THE HWO. TRENDS WILL NEED TO BE MONITORED
TODAY...IN THE EVENT THE SYSTEM SLOWS AND POTENTIAL QPF AMOUNTS
INCREASE. AS FOR SEVERE WEATHER POTENTIAL TODAY...IT LOOKS FAIRLY
LOW WITH AN ISOLATED STORM OR TWO MAYBE STRONG ENOUGH TO PRODUCE
MARGINAL HAIL. THE SREF SHOWS MLCAPE RISING TO AROUND 1000-1500 J/KG
BY LATE AFTERNOON ACROSS THE WEST/SOUTHWEST PORTIONS OF THE CWA AS
THE FRONT NEARS. HOWEVER...LAPSE RATES ARENT THAT IMPRESSIVE AND
THE STRONGER SHEAR WILL BE FOUND BEHIND THE FRONT.

MODELS PROG THE FRONT TO BE JUST EAST OF THE FORECAST AREA BY 12Z
THURSDAY. DUE TO TIMING UNCERTAINTIES...KEPT SOME LOW POPS ACROSS
THE EASTERN HALF OF THE FORECAST AREA IN THE EVENT PRECIPITATION
LINGERS DURING THE FIRST HALF OF THE DAY. BY THURSDAY NIGHT...THE
FRONT BEGINS TO LIFT NORTHWARD WITH LOW LEVEL MOISTURE TRANSPORT
INCREASING ACROSS THE CENTRAL PLAINS.  THE MAJORITY OF THE MODELS
SHOW A SIGNAL OF MCS DEVELOPMENT ON THE NOSE OF THIS BETTER MOISTURE
TO THE WEST OF THE FORECAST AREA...THEN SHIFTING THE ACTIVITY TOWARD
EASTERN KANSAS/WESTERN MISSOURI LATE THURSDAY NIGHT/EARLY FRIDAY.
LOW CONFIDENCE ON WHERE ANY COMPLEX WOULD DEVELOP AT THIS
TIME...THEREFORE ONLY GOING WITH 30 TO 40 POPS.  KEPT SIMILAR POPS
(20 TO 40 PERCENT) FROM THE PREVIOUS FORECAST FRIDAY THROUGH
SATURDAY...AS THE CLOSED LOW TO THE NORTH WILL BE SLOW TO MOVE
BEFORE EJECTING TO THE EAST BY SUNDAY. LATE IN THIS PERIOD...ANOTHER
COLD FRONT WILL PUSH THROUGH MISSOURI.

SAW

&&

.AVIATION...

FOR THE 12Z TAF SCATTERED SHOWERS WITH A FEW CLOUD TO GROUND STRIKES
WILL AFFECT ALL 3 SITES THROUGH LATE MORNING. MVFR CEILINGS HAVE
MOVED INTO ALL 3 SITES AND THESE CEILINGS WILL PERSIST FOR THE REST
OF THE DAY. SHOULD SEE A LULL IN PRECIPITATION BY LATE MORNING WITH
CONVECTION REFORMING BY MID TO LATE AFTERNOON AS SOME SURFACE
HEATING ACTS TO DESTABILIZE THE AIRMASS. PLAINS COLD FRONT
ASSOCIATED WITH A STRONG AND DEEP UPPER TROUGH NOW OVER THE ROCKIES
WILL TRACK EAST TODAY. AM EXPECTING MORE CONCENTRATED SHOWER AND
THUNDERSTORMS ACTIVITY AS THIS FRONT MOVES INTO WESTERN MO. WITH
PASSAGE OF FRONT THIS EVENING WE SHOULD SEE A RAPID RISE IN THE
CEILINGS WITH VFR CONDITIONS PREVAILING AFTER 04Z.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, May 30, 12:51 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT WED MAY 30 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1251 PM CDT WED MAY 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG UPPER LEVEL DISTURBANCE ACROSS THE NORTHERN PLAINS...AND AN
APPROACHING COLD FRONT SITUATED ACROSS EASTERN KANSAS...WILL BRING
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO THE OUTLOOK AREA
DURING THE AFTERNOON AND EVENING HOURS. WHILE SHEAR WILL BE MINIMAL
WITH THIS SYSTEM...THERE MAY BE ENOUGH FORCING AND INSTABILITY TO
PRODUCE HAIL TO THE SIZE OF DIMES IN ISOLATED STORMS.

HOWEVER...THE MAIN THREAT DURING THE AFTERNOON AND NIGHTTIME HOURS WILL REMAIN
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL.  WITH ABUNDANT MOISTURE IN
PLACE AHEAD OF THE SYSTEM...TOTAL RAINFALL AMOUNTS OF 0.5-1.0 INCHES ARE
LIKELY ACROSS THE ENTIRE AREA. HOWEVER...AREAS FROM KIRKSVILLE TO
PRINCETON...SOUTHWARD TO CHILLICOTHE AND MOBERLY HAVE THE POTENTIAL
TO RECEIVE LOCAL RAINFALL AMOUNTS OF AN INCH AND A HALF OR GREATER BEFORE
THE PRECIPITATION TAPERS OFF EARLY THURSDAY MORNING. THESE HEAVIER AMOUNTS
OF RAINFALL MAY LEAD TO LOCALIZED FLOODING...HOWEVER WIDESPREAD
FLOODING IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE AFOREMENTIONED UPPER LEVEL SYSTEM WILL REMAIN NEARLY STATIONARY
ACROSS THE NORTHERN PLAINS THROUGH THE FIRST PART OF THE UPCOMING
WEEKEND. THIS SLOW STORM MOVEMENT WILL RESULT IN PERIODIC
SCATTERED THUNDERSTORM CHANCES THROUGH THE WEEKEND. HOWEVER...THE
NEXT THREAT FOR MORE WIDESPREAD RAINFALL WILL MAINLY BE FOCUSED
AROUND LATE THURSDAY NIGHT INTO THE DAYTIME HOURS OF FRIDAY...AND
THEN ONCE AGAIN TOWARDS THE MIDDLE OF NEXT WEEK. AT THIS TIME...THE
ANTICIPATED THREAT WITH THE STRONGER STORMS WOULD BE LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS.

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:25 PM CDTFlash Flood WarningEAXDaviess6 hr
May 30, 5:06 PM CDTFlash Flood WarningEAXJackson6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.